MathSciNet Relay Station
MathSciNet bibliographic data
MR1734539 53C21 (35J60)
Chen, Chiun-Chuan; Lin, Chang-Shou On axisymmetric solutions of the conformal scalar curvature equation on $S^n$. Adv. Differential Equations 5 (2000), no. 1-3, 121–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement